New solitary wave and multiple soliton solutions for fifth order nonlinear evolution equation with time variable coefficients

H. M. Jaradat, Muhammed Syam, M. Jaradat, Zead Mustafa, S. Momani

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we investigate the multiple soliton solutions and multiple singular soliton solutions of a class of the fifth order nonlinear evolution equation with variable coefficients of t using the simplified bilinear method based on a transformation method combined with the Hirota's bilinear sense. In addition, we present analysis for some parameters such as the soliton amplitude and the characteristic line. Several equation in the literature are special cases of the class which we discuss such as Caudrey-Dodd-Gibbon equation and Sawada-Kotera. Comparison with several methods in the literature, such as Helmholtz solution of the inverse variational problem, rational exponential function method, tanh method, homotopy perturbation method, exp-function method, and coth method, are made. From these comparisons, we conclude that the proposed method is efficient and our solutions are correct. It is worth mention that the proposed solution can solve many physical problems.

Original languageEnglish
Pages (from-to)977-980
Number of pages4
JournalResults in Physics
Volume8
DOIs
Publication statusPublished - Mar 2018

Keywords

  • Fifth order nonlinear evolution equation with time variable coefficients
  • Hirota's bilinear
  • Simplified bilinear method
  • Transformation method

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'New solitary wave and multiple soliton solutions for fifth order nonlinear evolution equation with time variable coefficients'. Together they form a unique fingerprint.

Cite this